# SDR FDEA201006142000

- Difficulty date: June 14, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- Aircraft time: 50,726 hours, 31,227 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 651731615
- Condition: Gouged
- Location: Nr 7 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF NR 7 SLAT FOUND IB END CAP RIB CHAFED AND GOUGED, EXTERIOR SURFACE REMOVED DAMAGED IB RIB, FABRICATED NEW RIB FROM 2024O .040 APPROX DIM: 15 3/4" X 7"   HEATED TREATED TO T4 CONDITION IAW FAS ENGINEERING REPORT  2-37153-801 REV A &   INSTALLED NEW RIB AT NR 7 SLAT IAW SRM 51-30-2, SRM 57-50-2 FIG 2, SRM 51-20-1, SRM 51-  30-5, AND SRM 51-10-2.
